# SDR AALA20021018

- Difficulty date: July 13, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FOUND SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHTING ASSEMBLY AT SEAT 38H INOPERATIVE.  REPLACED SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHTING ASSEMBLY AT SEAT 38H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
